| Model Number |
10321020 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/07/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
Event or Problem Description
Mobility was reported.Bone quality at the time of implant failure type ii.Primary stability and osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.Time of loss in relation to the implantation was before restoration.It was reported inadequate bone quality.